# SDR SWAA2018011719061

- Difficulty date: January 9, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 37,697 hours, 20,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 101114
- Condition: Detached
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY ESCAPE COVER DETACHED AT ROW 12.    REINSTALLED THE COVER IAW SIP.
